# SDR REXA2018100900939

- Difficulty date: October 3, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM ATTACHMENT FITTING LBL27 FS 621.0 FLOOR ATTACHMENT NUTPLATE HOLES HAVE CORROSION. REPAIRED LBL 27 FLOOR BEAM FITTING IAW EA 253-07723.
